# SDR CALA2019061400936

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323039820101
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR26 ST43R-42R CLEAT HAS CORROSION. REF HAECO LCQ NR 9 292912 GENERATED BY N078625 REMOVED AND REPLACED FWD CARGO CLEAT AT FRAME 26 BETWEEN STR 42R STR 43R IAW A320 SRM 51-72-11-911-002 PARA 2.
